# SDR W8PA970046

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE UPPER CHORD OF THE FLOOR BEAM IS CORRODED AROUND THE FASTENER HOLES AT BS 294, BL 0 - RBL 51, WL 208.  REMOVED CORROSION, PART OUT OF LIMITS, FABRICATED AND INSTALLED NEW UPPER CHORD IAW SRM.  (M)
